# SDR SWAA2020041326494

- Difficulty date: February 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB AFT ANTENNA SUPPORT BASE AFT OUTER ATTACH ANGLE BS 727D +11 RBL 5; WL 150(MARKED) / REMOVED ACB AFT ANTENNA SUPPORT BASE AFT OUTER ATTACH ANGLE BS 727D+11 RBL 5 WL 150. INSTALLED NEW ACB AFT ANTENNA SUPPORT BASE AFT OUTER ATTACH ANGLE I.A.W SRM 51-40-02-0G-0 AND DWG 146A7730 ID: 0001 REV: B
